September 8 Beginner’s Zen Retreat

Join us on Saturday September 8 from 9am-2pm for a beginner’s Zen retreat.

$20 suggested donation, no one turned away for lack of funds
Pre-registration available below; also OK to just show up on the day-of without registering

Schedule for the day:

9am: Introductions and questions

Why retreat?
Sitting meditation instructions: chairs, cushions and benches
Walking meditation instructions
Q and A

9:50am: break

10am: Sitting meditation/Walking meditation/Sitting meditation/Walking meditation
(15 min/10 min/15 min/10 min)

10:50 Dharma talk from Koshin our Abbot

11:20 Walking meditation

11:30 Body work such as qi gong

11:50 break

12:00 lunch in the three bowl style, with instruction

12:30 cleaning and work practice

12:50 break

1:00 instruction on tea, chanting, bows, and the role of the leaders of the service (the jiki and shoji)

1:15 tea and chanting,

1:30 15 minute sitting meditation

1:45 Q and A, wrapup

2:00 Conclusion

Feel free to register below if you can, or also feel free to just show up on the day of the event.

Questions? Email programs@pszc.org


Sep 8 beginner’s Zen retreat advance signup